# SDR FDEA2020022890441

- Difficulty date: February 29, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 75,382 hours, 18,307 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A70842
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR SEAT TRACK FOUND CRACK BETWEEN STATION 5-93   TO STATION 5-113 X = - 107 .  MAIN DECK COMPARTMENT FLOOR , CRACKED SEAT TRACK BETWEEN  STATION 5-93 TO   STATION 5-113 X = - 107 REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION 5-  63 TO EXISTING SPLICE STATION 5-123/1531 X = - 107 AS PER SRM 53-00-52-2R FIGURE 201   REPAIR 1 . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 .
